# SDR USAA2013120900002

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,502 hours, 22,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Seized
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT L2 AX HANDLE DIFFICULT TO MOVE TO OPEN POSITION.  R & R EXTERIOR HANDLE DUE TO BAD BEARING.
